| Model Number |
6947M72 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Codes |
Obstruction/Occlusion (2422); Twiddlers Syndrome (4563)
| Date of Event |
01/11/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: ddmb1d4 icd, implanted: (b)(6) 2020.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that both the right atrial and right ventricular leads dislodged due to twiddler's syndrome.The left subclavian vein was noted to be occluded.The leads were noted to have been abandoned.The leads were explanted and replaced on the opposite side a few days later.No further patient complications have been reported as a result of this event.